Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Welbutrin SR dazed Confused

Posted by terra miller on May 3, 2002, at 15:47:18

In reply to Welbutrin SR, posted by dazed Confused on May 3, 2002, at 11:01:12

hi.
it takes away your appetite. so, you have to be really honest with yourself and with your doc to know if this will make things more difficult. sometimes i've forgotten to eat or even drink all day. in the beginning i had to remind myself to eat and drink.

take care,
terra


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:terra miller thread:104924
URL: http://www.dr-bob.org/babble/20020503/msgs/104948.html